You need to talk to your doctor about it since it could be the medications. You can look them up on the Drugs and Treatments Library and see if any of them list tremors as a side effect. When you go to the side effect tab, be sure to click the link at the bottom of the paragraph that says "Does ____ have any side effects?" That will bring up a fuller list of side effects. Many medications do cause tremors and twitches.
Some conditions that cause tremors are ALS, Parkinson's and even liver problems. Here is a link to more information on tremors and their causes .
Definitely get checked out by your doctor--call today because yours sounds a bit different. Your doctor will be able to review your medications, health history, examine you and order proper tests. You definitely don't want to spend time worrying yourself needlessly looking it up on the internet.View Thread
Yikes on the concussions. More data comes in every day about the problems and risks related to concussions in sports and the permanent damage that can do.
Here are some links...the first is about Football but of course the information isn't only about football concussions. All of them discuss the long-term risks and the measures you can take to help prevent.
One of the warnings about Cipro is that of an increased risk of tendon rupture. I am sorry to hear it happened to you.
I haven't seen a direct scientific mention in the literature available online (though admittedly I haven't dug deeply) about how long the tendon rupture risk exists. I know that my doctor has told me 6-12 weeks after Cipro you can still have adverse events related to taking it.View Thread
Knee pain is tough and often happens to women. Something that helps some people with knee pain is Tai Chi. Here is a quiz about How much is Knee Pain Affecting Your Life? Take it and take it to the doctor. You can get help in managing the chronic knee pain.
You really need to see a doctor as muscle twitches (especially ones that wake you at night) can be an early sign of some serious disorders.It might be an overtraining thing...but you really want to make sure to get other causes ruled out first.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.